# SDR SWAA2021101826310

- Difficulty date: October 4, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 46,406 hours, 27,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT FWD LWR CORNER THRESHOLD FITTING CRACKED. ; / [01] LOCATED AND DRILLED NEW FWD LWR CORNER THRESHOLD.; [02] VERIFIED :LOCATED AND DRILLED NEW FWD LWR CORNER THRESHOLD.; [03] GRANTED OK TO INSTALL; [04] INSTALLED CORNER SCUFF PLATE PER SRM 51-40-02.; [05] APPLIED EDGE SEAL PER AMM 53-11-02; [06] C/W INSPECTION
